Communications in Mathematical Physics
- Comm. Math. Phys.
- Volume 78, Number 3 (1980), 391-408.
Absence of singular continuous spectrum for certain selfadjoint operators
Comm. Math. Phys., Volume 78, Number 3 (1980), 391-408.
First available in Project Euclid: 24 December 2004
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 47B25: Symmetric and selfadjoint operators (unbounded)
Secondary: 35P05: General topics in linear spectral theory 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47)
Mourre, E. Absence of singular continuous spectrum for certain selfadjoint operators. Comm. Math. Phys. 78 (1980), no. 3, 391--408. https://projecteuclid.org/euclid.cmp/1103908694